# SDR CALA2022030300554

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737-7
- Aircraft serial: 28783
- Aircraft time: 72,673 hours, 25,068 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GR DOOR LT AND DWN GREENLIGHT ON WITH GR BACK TO OFF QRC GO OD 3 DWN LOCKED LOCKED BY TOMC MGR DUE TO EMERGENCY DECLARED FOR LANDING. UNLOCK TO CLEAR DEBRIEFED CREW NLG WAS RETRACTED, BROUGHT HANDLE TO OFF POSITION AND NLG INDICATION AND NLG DID FREEFALL.  FOLLOWED QRH WITH TOMC INPUT.  NLG CYCLED NORMALLY.  GEAR LEFT IN UP POSITON AND TO DOW N DURING LANDING. PERFORMED OPERATIONAL TEST OF NLG REF AMM 32-33-00-710-801 AND 802 NO DEFECTS NOTED AT THIS TIME
